# SDR USAASB98039

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS ON SEAT ROWS 20 THROUGH 24 AND THE AFT DOORS INOP.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY PACK.  OPS CHECK GOOD.  (M)
